American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B41) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ciprian G. Gal and Joseph L. Shomberg. Hyperbolic relaxation of reaction-diffusion equations with dynamic boundary conditions. Quart. Appl. Math. 73 (2015) 93-129.
Abstract, references, and article information
View Article: PDF

[2] Yuming Qin, Guili Hu and Taige Wang. Global smooth solutions for the compressible viscous and heat-conductive gas. Quart. Appl. Math. 69 (2011) 509-528. MR 2850743.
Abstract, references, and article information
View Article: PDF

[3] Jong-Yeoul Park and Jum-Ran Kang. Global attractors for the suspension bridge equations with nonlinear damping. Quart. Appl. Math. 69 (2011) 465-475. MR 2850741.
Abstract, references, and article information
View Article: PDF

[4] Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata. Two-dimensional reaction-diffusion equations with memory. Quart. Appl. Math. 68 (2010) 607-643. MR 2761507.
Abstract, references, and article information
View Article: PDF

[5] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[6] Caidi Zhao, Shengfan Zhou and Yongsheng Li. Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009) 503-540. MR 2547637.
Abstract, references, and article information
View Article: PDF

[7] Edoardo Mainini and Gianluca Mola. Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009) 93-111. MR 2495073.
Abstract, references, and article information
View Article: PDF

[8] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF

[9] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF

[10] Valeria Berti and Stefania Gatti. Parabolic-hyperbolic time-dependent Ginzburg-Landau-Maxwell equations. Quart. Appl. Math. 64 (2006) 617-639. MR 2284463.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1